905.866 medical & health answers

Sleep disorders answers (10013)

«Previous Page 100 from 100
Q: 

My throat always feels as though there is something stuck in it,I become hoarse,cough in sleep,choke on food.

A: first of all, quit smoking. Its tough but it can be done. I did it, so can you. And for godsakes, go see the doctor like now already the only way to find out what''s going on with you is to do tests on you, i''d say neck x-ray (including lateral neck x-ray) we cannot say that it''s cancer or anything else unless tests are done. if doctors are not willing to do tests on you, seek second opinion. a good doctor will always listen to your symptoms and know what tests are needed to find out what you have. if they just guess and tell you you''re ok, that''s not good. You should see a doctor. Sounds like you have asthma plus acid reflux disease. Acid reflux is aggravated by smoking and damage the lining of your throat and esophagus. Acid reflux can also cause asthma by backing up in your throat...


Q: 

I''m Really Tired, But Can''t sleep...ever. What''s A Girl To Do?

A: G''day Suprimo, Thank you for your question. If it''s a consistent thing, I''d see your doctor. It might be a sleep disorder. Here are some other suggestions including taking a bath and having a massage. This is some sleep music to hopefully put you in the mood. Regards...


Q: 

  Do I have anything to worry about if I have anxiety disorder?

A: Hi, If your EKG was normal, you must not worry. The symptoms could be of Anxiety that you are constantly sufferingfrom. Your constant worrying is aggravating the symptoms. Please keep yourself away from stress, take a goodnutritious diet, adequate rest and good sleep at night. Please try relaxation techniques and meditation. Thesechanges in lifestyle will help you a lot. If you are still worried about having a heart attack, please consulta cardiologist and go for a complete examination to know the status of your cardiac function. Hope this helpsyou. Take care and regards!...


Q: 

  I think I have social anxiety disorder. I don''t have medical insurance or moneyto seek professional help

A: Hi,It is commendable that you have realized this and that you want to do something about it. I recommend that youtalk to your family and close friends and see if it helps. Try to engage in activities that interest you andbring out the best in you. Also, it would help to see a psychologist or behavioural counsellor about this.Your symptoms are just manifestation of a personality type and you can get over them. The best option is infact counselling. Try to eat well and sleep well - it would help to read a book, listen to music before yousleep. Regards....


Q: 

  My son is 27. He has had high blood pressure for 13 months. Started w/oincident. Has chest pain (not heart related)Cannot go back to work because ofBlood Pressure. Has tried all types of medicine. Has severe sleep Apnea, sleepswith acpap on. Has had all

A: Hello genny, I would suggest you to follow up with a neurologist and conduct a sleep study done to diagnoseany sleep disorders and take the help of respironics. I would also suggest you to follow up with a dieticianand a physical trainer for proper diet chart and a physical exercise schedule to achieve a BMI of 25. With amix of medications and dietary control with physical exercise he will cut down on his lipid profile indicatorsand blood pressure. Take care!...


Q: 

  hello I took a zyprex last night at bedtime a low dose to help me sleep - 2.5mgI also exercised for the first time in 6months - today my legs feel like jello- could it be the combo of the zyprex and exercise _ I also take conazapam 3.5mgdaily for panic

A: Hi Alice! What you probably mean is that you took Zyprexa. This mixed with clonazepam can cause a decrease in bloodpressure. If you take this combination then if you exercise, you should drink plenty of water and fluids likejuices etc to keep hydrated. This may be the reason that your legs feel like jelly. The effect has beenintensified because of unaccustomed exercise. I suggest you take plenty of fluids. Watch out for a day atnormal activity level. In all probability the weakness will settle down. If it does not, then consult yourdoctor immediately.Consult your specialist and adjust the dose of your drugs if you feel the need to take an additional drug tomake you sleep. Do not take any medication on your own once you are on drugs like clonazepam. Also do...


Q: 

  Do I have Seasonal Affective Disorder?

A: Hi. Though it is possible for you to have seasonal affective disorder, there could be a few other causes toyour symptoms as well. It would be best at this stage to get evaluated by a psychiatrist or a clinicalpsychologist so that appropriate treatment if required can be initiated accordingly. Take care....


Q: 

Obsessive Compulsive Disorder - I currently take 300mg Venlafaxine and 1OO MG amisulpride for OCD.?

A: Other atypical antipsychotics include aripiprazole, clozapine, olanzapine, quetiapine, risperidone, sertindole and zotepine. Sorry you really should talk to your specialist for advice as they are the experts. http://www.drugs.com/condition/paranoid-disorder.html - click on the drug name for more details....


Q: 

Any tips on dealing with SADD? Days are so short now I feel I need to sleep 10+hrs/day?

A: Light therapy helps. Make sure you are in a well lit room. I''ve got it too. I''m from Chicago and winter here sucks. Hopefully, I won''t have to deal with SADD for the rest of my life. In two more years I am moving to Las Cruces, New Mexico. Best weather on earth. 335 days of sunshine per year and the "cold" months of December and January average 60 degrees. Good luck! Your problem has to do with, diet, lifestyle, etc. In addition to changing the mentioned things, you can also use supplements (fish oil, etc) for releif. I''ve also heard about SADD lamps which emulate natural sunlight (if you live in a place that does not get enogh sun). The following websites might also help you. Good luck! http://www.kidshealth.org/parent/emotions/feelings/sad.html...


Q: 

Could anxiety disorder and panic attacks give me a rash and break outs on my body?

A: Of course, when you are undergoing a profound amount of stress, your immune system fails to maintain its regular rate of vigilance in regards to regulating your blood sugar, hormones, sex drive, and resistance to sickness. Rashes, headaches, exaustion, trouble sleeping, paranoia, mood swings and lack of appetite are common. I suggest you smoke a joint and think about the good things in life..also, get alot of exercise yes This is just the skin Problems it can cause. ? Burning skin sensations, skin sensitivity Numbness Numbness tingling, numbness and tingling Skin problems, infections, rashes http://www.anxietycentre.com/anxiety-symptoms.shtml Stress definitely causes skin problems. So yes, possibly! Go see a doctor asap. As per the reasearch done by many people...


 
Contact us   |   Disclaimer & Privacy Policy   |